# SDR ASAA2022121241117

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,552 hours, 10,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASA TASK CARD 78233001, EMERG BATT PACK CAPACITY FUNCTIONAL CHECK, AISLE EMERGENCY LIGHTS ABOVE SEATS 17, 19 AND 23 FAILED 15 MIN TEST. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY M1671 IAW B737-900 AMM 33-51-06. OP CHECKS NORMAL. OPENED AND CLOSED 1 EA. C/B.
